# SDR SWAA2023071758900

- Difficulty date: June 13, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 52,450 hours, 31,398 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CORROSION AT SEAT TRACK CROWN TOP AND BOTTOM STA 460+6' LBL 24.75'<[01] REMOVED CORROSION AT MAIN CABIN SEAT TRACK CROWN TOP AND BOTTOM STA 460+6' LBL 24.75' AS PER SRM 51-10-02-0G-0. FOUND OUT OF LIMITS AS PER SRM 53-00-52-1A-1; FIGURE 103. THE SEAT TRACK SECTION WILL BE REPLACED AT LBL 24.75; BETWEEN STA. 380 & 480 ON CARD: TTG8Q00LLZAV.;[02] VERIFIED STEP 1
